MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number REVEL
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H10:the suspect device has been returned for evaluation.Factory service technician was able to verify the reported issue during bench testing.Event trace download and initial final test could not be performed due to the vent failing to power up.Further investigation revealed a non-conforming hybrid board that was causing the vent inop erable issue and the unit not powering up.A known good hybrid board was installed and the reported issue was resolved.The reason behind the hybrid board failing could not be determined during testing at service, the hybrid board will be sent to fa (failure analysis) lab for further testing and analysis.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that ventilator inoperable alarm occurred on the revel ventilator.The customer reported there was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
Device evaluation: g3, g6, h2, h6 & h10 results of investigation: vyaire medical received the device for evaluation.Visual inspection of the uut (unit under test) found no abnormalities.Installed the uut onto a known good ptv test vent.Performed post (power on self-test) in start-up mode per service manual, ptv ventilators failed the post and would not power up.Further troubleshooting and reviewing schematic document 19572-001 found q602 to have an internal failure which is the cause of no power.Q602 is part of the external power source electrical pathway.Factory technician findings and the reported complaint were verified and confirmed.The hybrid board q602 component has an internal failure that causes no power.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18630336
Report Number2021710-2024-18724
Device Sequence Number7955011
Product Code CBK
UDI-Device Identifier00845873000029
UDI-Public(01)00845873000029
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVEL
Device Catalogue Number19260-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date02/02/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown